RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 4, Pages 393–400 (Mi mz6945)  

Topological $FC$-solvable groups with maximality and minimality conditions for the subgroups

B. A. Kramarev

Moscow State (V. I. Lenin) Pedagogical Institute

Abstract: Topological groups having a normal series, all of whose factors are $\overline{FC}$-groups, are studied.

Full text: PDF file (640 kB)

English version:
Mathematical Notes, 1969, 6:4, 693–696

Bibliographic databases:

UDC: 512.4
Received: 04.09.1968

Citation: B. A. Kramarev, “Topological $FC$-solvable groups with maximality and minimality conditions for the subgroups”, Mat. Zametki, 6:4 (1969), 393–400; Math. Notes, 6:4 (1969), 693–696

Citation in format AMSBIB
\Bibitem{Kra69}
\by B.~A.~Kramarev
\paper Topological $FC$-solvable groups with maximality and minimality conditions for the subgroups
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 4
\pages 393--400
\mathnet{http://mi.mathnet.ru/mz6945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=252553}
\zmath{https://zbmath.org/?q=an:0207.03801}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 4
\pages 693--696
\crossref{https://doi.org/10.1007/BF01093803}


Linking options:
  • http://mi.mathnet.ru/eng/mz6945
  • http://mi.mathnet.ru/eng/mz/v6/i4/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:84
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020